BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2006 >
Volume 32, Number 4 >

Please use this identifier to cite or link to this item:

Title: Geometrical Methods for Solving of Fully Nonlinear Partial Differential Equations, by P. Popivanov
Authors: Kutev, Nikolai
Keywords: Method of characteristics
Clairaut equations
propagation of singularities
anomalous and generic singularities of the integral surfaces
semilinear hyperbolic systems
Hamiltonian systems
canonical transformations
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 32, No 4, (2006), 383p-386p
Abstract: 2000 Mathematics Subject Classification: 35-02, 53-02, 35B65, 35C05, 35F20, 35G25, 35L60, 57R45, 58C28, 76J05.
Description: [Kutev Nikolai; Кутев Николай]
ISSN: 1310-6600
Appears in Collections:Volume 32, Number 4

Files in This Item:

File Description SizeFormat
2006-383-386.pdfBook Review144.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License